Pet Symptom Checker
Medical name: Aspirin toxicity
- Lack of energy
- Rapid breathing
- Bloody vomiting
If you know or suspect that your pet has ingested aspirin, you should consider this an emergency and seek veterinary help immediately. Aspirin can kill a cat, and harm a dog. An aspirin overdose in pets is most commonly characterized by a lack of energy, weakness, or unconsciousness, and can also be characterized by bloody vomiting, rapid breathing or panting, or fever. The ASPCA Poison Control Center's toll-free hotline can be reached 24 hours a day, 7 days a week at (888) 426-4435.
Zootoo does not provide veterinary medical advice, diagnosis, or treatment. Always seek the advice of a veterinarian with any questions you may have regarding your pet’s medical condition.
If you think your pet may be experiencing a medical emergency, call your veterinarian or an emergency animal care facility immediately.
Or view these Common Conditions